I have a pacemaker and have had a long history of svt and afib
Aspirin and citalopram, could these cause severe leg cramps that makes my toes turn blue?
- 23 Sep 2013 by pwebber123
- 25 September 2013
- heart attack, supraventricular tachycardia, aspirin, prevention of thromboembolism in atrial fibrillation, pacemaker, cramp, knee, leg cramp
Hi, it could be the Citalopram... possible side effects include "muscle cramps or spasms, muscle tightness, tenderness, pain, swelling, warmth, skin discoloration, and prominent superficial veins over the affected area, body aches or pain, pain in the muscles or joints, tingling, burning, or prickly feelings on the skin, tingling, burning, or prickly feelings on the skin, large, flat, blue or purplish patches in the skin, red or purple spots on the skin, tenderness of the skin, stopor... " I know it probably sounds quite scary, but if your symptoms are being cause by Citalopram, your doctor can make some simple changes to rectify this. Please see your doctor asap in case there is a risk of interruption of blood flow.
Afib is treatable. If medication is not controlling you should consider an ablation. My hubby had one and it is no longer a problem. What is you cardiologist saying bout this? Since you have had a heart attack, the brain may have been challenged. I suggest you also see a neurologist as well as the cardiologist. Cardio first. Stay in touch.
- Aspirin Information for Consumers
- Aspirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aspirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prevention of Thromboembolism in Atrial Fibrillation - I had an abilation in February and am having?
Posted 14 Aug 2009 • 3 answers
Posted 29 Sep 2009 • 1 answer
Posted 11 Sep 2013 • 2 answers
Posted 4 Feb 2015 • 1 answer
Posted 26 Sep 2015 • 1 answer